# SDR 96ZZZX1009

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N745H
- Make and model: Bell 214ST
- Aircraft serial: 28197
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Blower
- Part number: ES731701
- Condition: Failed
- Location: Motor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED, INOPERATIVE.
